# SDR CALA2025052304929

- Difficulty date: May 21, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N808UA
- Make and model: Airbus A319-131
- Aircraft serial: 804
- Aircraft time: 82,681 hours, 35,996 cycles
- System (JASC): 2300 · Communications System
- Part: Display
- Part number: 9615325060
- Part serial: 2068
- Condition: Faulty
- Location: Zone 200
- Part time: 716,570 hours, 707,702 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEARD PWR TRANSFR SCREENS MOMENTARILY BLACKED OUT LOST RADIOSDEBRIEF FLIGHT CREW: CAPT SAID 10,000 FT HEARD "CLUNK" SUCH AS A POWERTRANSFER, ALL SCREENS WENT BLACK AND CAME BACK, RADIOS WOULD NOT TRANSMIT AT THIS POINT. AFTER ENGINE SHUTDOWN AT THE GATE THEN RADIOS CAME BACK. NOTED THAT AT DEPARTURE GROUND POWER WAS PULLED EARLY ALTHOUGH APU POWER WAS ALREADY SWITCHED OVER, NO ABNORMALITIES NOTED BY THIS PFR DID NOT SHOW ANY FAULTS DURING LANDING, SEE PIC ITEM LOCKED AND HAS HISTORY REF LOGS 4675101, 4549764.  ON INITIAL ACFT PARKED AT SOUTH RAMP 10, AT POWER UP THE CAPT PFD, ND, AND THE UPPER ECAM SCREEN SHOWS DIAGONAL LINE. THIS WAS A INTERMITTENT FAULT WHICH OCCURED SEVERAL TIMES A MINUTE FOR APX 15 MINUTES. ALSO SHOWN ON LOWER ECAM WAS EIS DMC 1 FAULT. SWITCHING EIS DMC TO CAPT 3  CAUSED CAPT AND UPPER ECAM TO STABILIZE AND SHOW PROPER INFO. SWITCHING BACK TO NORMAL CAUSED FAULT TO REOCCUR. AFTER ABOUT 15 MINUTES FAULT STOPPED OCCURING. ALL COCKPIT DISPLAYS RETURNED TO NORMAL. DURING THIS IRREG CONDITION DID NOT NOTICE RELAYS CYCLING IN FLT DK ELECT PNLS. INSPECTION OF ALL CIRCUIT BREAKER PANELS REVEALEREMOVED AND REPLACED #1 DMC. REF AMM 31-63-34-000-001-A. DMC OPS CHECK NORMAL. REF AMM 31-60-00-710-001-A. #1 AND #2 VHF COMM OPS CHECK NORMAL. REF AMM 23-12-00-740-001-A.
